MathSciNet Relay Station
MathSciNet bibliographic data
MR1436432 (98d:60110) 60H10 (35K99 35R60)
Barles, Guy; Buckdahn, Rainer; Pardoux, Etienne Backward stochastic differential equations and integral-partial differential equations. Stochastics Stochastics Rep. 60 (1997), no. 1-2, 57–83.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement